Hello, my name is Kailan and I think I might be the youngest visitor here, but I'm a bit worried. A while ago I was diagnosed with depression and anxiety, put on prozac, taken off then rediagnosed with adhd (since then much more has been accomplished on the mental health front). However, I was put on adderol for the adhd and seraquil (sp?) rx for anxiety. Also, i'll be very honest, I've been a steady marijuana user for over a year now (which I've heard isn't uncommon in people with adhd). However when I was put on seraquil, after a few weeks I began to get this tense, sort of pulsing feeling in the back of my skull. It felt like a contradiction between swelling and shrivelling. I've had erratic bursts of anger at random times over hardly anything at all, and the main difference between pre-seraquil and now is my vision. I keep seeing what I can only call flickers. I'll see a part of my blanket jump or twitch like one of my pet rats is under it and nothing will be there. One section of a pattern or print on a beach towel or wall paper will suddenly over-pronounce itself and shudder before going back to normal. I think i see something moving in my peripherals and there's nothing there when I look, there's nothing there. I was put on a lower dose of seraquil and since the weird "head ache" (it certainly isn't like the ones i usually have) has ceased to the point where it only occurs rarely at night and if i clench my jaw (but the latter seems a bit more normal).
Considering I was told how experimental seraquil is, I'm, well, pretty concerned. I've done some google-work and there's not much more nausea than what comes with an ulcer that i have, no seizures to report other than smoking-shakes in my hands, but i find myself mentally "stalling", getting very confused and forgetting what I had just said or done.
So what I'm wondering is, could this be a tumor and should I get it checked out, or am I just your regular longterm pot-head?
Antipsychotics (such as seroquel), are amongst the most toxic, poisonous drugs to be prescribed - and they cause brain damage. I would definately give the antipsychotics a big miss - it is probably a side effect of this medication. Giving up dope would also be most sensible. Have you considered doing something else to help you relax? (Eg. take up some exercise, yoga, or a hobby.)